Can anyone advise on what we should do?
Mum went to the parkinsons specialist last week and he changed her medication and the last 3/4 days she has been much more confused than ever before.
He has put her on Haloperidol 0.5mg and when me and my sister looked on the internet last night it is not an authorised tablet and says it is not recommended for Lewy Body- which my mum has.
He also put her on sinemet 100/25 at bed time. Then took her off madopar and put her on Cobeneldopa 150/37.5mg 4 times a day.
We don't know what to do as she is talking about boats coming to get her, planes and trains- very very muddled and on before she her tablets were changed she was muddled but not like this.
Everywhere is shut over weekend so I can't contact the specialist- What do I do??
ANy advise is deperatley needed.
Good morning Springy12
The phone number for the Parkinson`s helpline is at the top of the page, 0808 800 0303. You will be able to talk to very experienced people and they can give you good advice.
Sorry to hear about your Mum's symptoms. We would agree with Hatknitter's suggestion to call the Helpline on 0808 800 0303. Our advisers can offer support and advice about medical issues, including symptoms and treatments. We're open on Saturdays from 10am-2pm, and also on Monday-Friday from 9am-7pm.
We also publish an information sheet on hallucinations and delusions that you may find useful: http://www.parkinsons.org.uk/content/hallucinations-and-delusions-parkinsons-information-sheet. Hope this helps.
Thank you coming back to me.
I am going to ring the helpline tomorrow.
if this was my mother, I would seek urgent medical attention. My father has altzeimers disease and suffers from confusion. If his confusion becomes worse suddenly, it's a sure sign of some sort of infection, or even a vitimin b deficiency.
Hi Spring 12,
By now your concerns and the needs of your mother will probably have been addressed..
. You might find an article on www.medscape.com, recently placed under Neurology/ Parkinsons disease about LBD and Haloperidol in this context. very interesting.
I hope your mother can get the right medication to get some relief from the debilitating symptoms of the disease.